[12] Beretka, Sz., Vas, G., Stable periodic solutions for Nazarenko's equation, submitted.
[11] Beretka, Sz., Vas, G., Saddle-node bifurcation of periodic orbits for a delay differential equation, submitted. pdf
[10] Krisztin, T.,Polner, M., Vas, G., Periodic solutions and hydra effect for delay differential equations with nonincreasing feedback. Qual. Theory Dyn. Syst. 16 (2017), no. 2, 269–292. pdf
[9] Vas, G., Configurations of periodic orbits for equations with delayed positive feedback. J. Differential Equations 262 (2017), no. 3, 1850–1896. pdf1 pdf2
[8] Nussbaum, R. D., Vas, G., Gevrey class regularity for analytic differential-delay equations. Proceedings of the 10'th Colloquium on the Qualitative Theory of Differential Equations, No. 17, 10 pp., Electron. J. Qual. Theory Differ. Equ. Szeged, 2016. pdf
[7] Krisztin, T., Vas, G., The unstable set of a periodic orbit for delayed positive feedback. J. Dynam. Differential Equations 28 (2016), no. 3-4, 805–855. pdf1 pdf2
[6] Krisztin, T., Vas, G., Erratum to: Large-amplitude periodic solutions for differential equations with delayed monotone positive feedback. J. Dynam. Differential Equations 26 (2014), no. 2, 401–403. pdf
[5] Liu, M., Röst, G., Vas, G., SIS model on homogeneous networks with threshold type delayed contact reduction. Comput. Math. Appl. 66 (2013), no. 9, 1534–1546.
[4] Krisztin, T., Vas, G., Large-amplitude periodic solutions for a differential equation with delayed positive feedback, Journal of Dynamics and Differential Equations 23 (2011), no. 4, 727–790. pdf1 pdf2
[3] Krisztin, T., Vas, G., On the fundamental solution of linear delay differential equations with multiple delays,   E. J. Qualitative Theory of Diff. Equ., 2011, no 36, 1-28. pdf
[2] Vas, G., Infinite number of stable periodic solutions for an equation with negative feedback, E. J. Qualitative Theory of Diff. Equ. 2011, no. 18, 1-20. pdf
[1] Vas, G., Asymptotic constancy and periodicity for a single neuron model with delay, Nonlinear Anal. 71 (2009), no. 5-6, 2268–2277.